logo AFST
The geometry of nondegeneracy conditions in completely integrable systems
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, pp. 705-719.
@article{AFST_2005_6_14_4_705_0,
     author = {Nicolas Roy},
     title = {The geometry of nondegeneracy conditions in completely integrable systems},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {705--719},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 14},
     number = {4},
     year = {2005},
     zbl = {1092.37033},
     mrnumber = {2188589},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_2005_6_14_4_705_0/}
}
TY  - JOUR
AU  - Nicolas Roy
TI  - The geometry of nondegeneracy conditions in completely integrable systems
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2005
SP  - 705
EP  - 719
VL  - 14
IS  - 4
PB  - Université Paul Sabatier, Institut de Mathématiques
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_2005_6_14_4_705_0/
LA  - en
ID  - AFST_2005_6_14_4_705_0
ER  - 
%0 Journal Article
%A Nicolas Roy
%T The geometry of nondegeneracy conditions in completely integrable systems
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 2005
%P 705-719
%V 14
%N 4
%I Université Paul Sabatier, Institut de Mathématiques
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_2005_6_14_4_705_0/
%G en
%F AFST_2005_6_14_4_705_0
Nicolas Roy. The geometry of nondegeneracy conditions in completely integrable systems. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 14 (2005) no. 4, pp. 705-719. https://afst.centre-mersenne.org/item/AFST_2005_6_14_4_705_0/

[1] Arnol'D ( V.I.). - A theorem of Liouville concerning integrable dynamics, Siberizn Math. J. 4, p. 471-474 (1963). | MR | Zbl

[2] Bruno (A.D. ). - Local Methods in nonlinear differential equations , Springer-Verlag (1989). | MR | Zbl

[3] Dixmier (J. ). - Topologie Générale, Presses Universitaires de France (1981). | MR | Zbl

[4] Duistermaat ( J.J.). - Global action-angle coordinates , Comm. Pure App. Math. 32, p. 687-706 (1980). | MR | Zbl

[5] Kolmogorov ( A.N.). - On conservation of conditionally periodic motions for a small change in Hamilton's function, Dokl. Akad. Nauk. SSSR, 98(4) p. 527-530 (1954). | MR | Zbl

[6] Liouville ( J.).- Note sur l'intégration des équations différentielles de la dynamique, J. Math. Pure App. 20, p. 137-138 (1855).

[7] Mineur (H. ). - Réduction des systèmes mécaniques à n degrés de libertés admettant n intégrales premières uniformes en involution aux systèmes à variables séparées, J. Math. Pure Appl. 15, p. 221-267 (1936). | JFM | Zbl

[8] Rüssmann ( H.). - Nondegeneracy in the perturbation theory of integrable dynamical systems. In Number theory and dynamical systems (York, 1987), volume 134 of London Math. Soc. Lecture Note Ser., p. 5-18. Cambridge Univ. Press, Cambridge (1989). | Zbl

[9] Weinstein ( A.). - Symplectic manifolds and their lagrangian subamnifolds, Adv. in Math. 6, 329-346 (1971). | MR | Zbl

[10] Weinstein ( A.). - Lagrangian submanifolds and hamiltonian systems, Ann. of Math. 98, p. 377-410 (1973). | MR | Zbl